# SDR MALA975900

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Lead
- Part number: 660714246
- Condition: Internal Fault
- Location: Nr 4 Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE RIGHT PROP DE-ICE CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 4 PROP DE-ICE LEAD, ALL CHECKS GOOD.
